# SDR QXEA200301545

- Difficulty date: December 8, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 5,645 hours, 6,417 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND NACELLE AFT FINGERNAIL DECK IS CRACKED AT FINGERNAIL MOUNT HOLES.  REPAIRED IAW Q400 RD 8/4-54-044.
